# SDR 2011F00030

- Difficulty date: February 2, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- Aircraft time: 15,892 hours, 17,081 cycles
- Engine: Pwa PT6A41
- Engine time: 16,089 hours, 15,498 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: ALG5738
- Condition: Failed
- Location: Nlg
- Part time: 2,307 hours, 2,872 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE PILOT HEARD A LOUD POP IN THE NOSE GEAR BAY AND THE NLG WOULD NOT EXTEND , AFTER TRYING SEVERAL TIMES TO EXTEND THE GEAR INCLUDING EMERGENCY EXTENSION THE PILOT DECIDED TO LAND WITH THE NOSE GEAR UP AND THE MAIN GEAR DOWN , JUST BEFORE TOUCHDOWN THE PILOT FEATHERED BOTH PROPS AND SHUTDOWN BOTH ENGINES, HE KEPT THE NOSE UP AS LONG AS POSSIBLE AND FINALLY TOUCHED THE NOSE DOWN VERIFYING THAT NEITHER PROP WAS TURNING AT TIME OF TOUCHDOWN, AFTER EXAMINING THE ACFT AFTER LANDING, IT WAS DETERMINED THAT THE NOSE GEAR ACTUATOR HAD FAILED INTERNALLY.
